Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 75, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jul 8, 2010, 8:24 PM CDT for 4 counties in Missouri. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2010, 8:24 PM CDT (01:24 UTC)
- Expired
- Jul 9, 2010, 2:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cedar County, MO, Hickory County, MO, Polk County, MO, St. Clair County, MO
The radar
The Springfield radar (KSGF), 71 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 8:30 PM CDT | FLASH FLOOD | 4 Ssw Hermitage, MO | OBSERVER REPORTED A TOTAL OF 1.71 INCHES OF RAIN FALLEN IN 1 HOUR. THEIR DRIVEWAY IS IMPASSABLE DUE TO FLOODING. |
| Jul 8, 8:53 PM CDT | FLASH FLOOD | 5 W Humansville, MO | MISSOURI STATE HIGHWAY N...EAST OF HIGHWAY AA WAS FLOODED AND IMPASSABLE DUE TO HIGH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.4 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1263 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 532 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
879
WGUS53 KSGF 090124
FFWSGF
MOC039-085-167-185-090700-
/O.NEW.KSGF.FF.W.0075.100709T0124Z-100709T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
824 PM CDT THU JUL 8 2010
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL CEDAR COUNTY IN SOUTHWEST MISSOURI...
NORTHERN POLK COUNTY IN SOUTHWEST MISSOURI...
SOUTH CENTRAL ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...
SOUTHERN HICKORY COUNTY IN CENTRAL MISSOURI...
* UNTIL 200 AM CDT.
* AT 818 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SLOW MOVING AREA OF VERY HEAVY RAINFALL AND ISOLATED
THUNDERSTORMS ACROSS THE WARNED AREA. RAINFALL RATE IN EXCESS OF
AN INCH PER HOUR ARE EXPECTED WITH THESE STORMS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE V AT WEAUBLEAU CREEK EAST OF FLEMINGTON...
ROUTE HH AT INGALLS CREEK NEAR AC HIGHWAY IN POLK COUNTY...
ROUTE D AT CRANE CREEK 1 MILE SOUTH OF PRESTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3801 9315 3790 9317 3790 9319 3779 9320
3767 9365 3784 9379 3788 9369 3790 9358
$$
HATCH4 follow-up statements
376
WGUS73 KSGF 090147
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
847 PM CDT THU JUL 8 2010
MOC039-085-167-185-090700-
/O.CON.KSGF.FF.W.0075.000000T0000Z-100709T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POLK MO-CEDAR MO-HICKORY MO-ST. CLAIR MO-
847 PM CDT THU JUL 8 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR EAST
CENTRAL CEDAR...NORTHERN POLK...SOUTH CENTRAL ST. CLAIR AND SOUTHERN
HICKORY COUNTIES...
AT 842 PM CDT...THE PUBLIC REPORTED SLOW MOVING THUNDERSTORMS WITH
VERY HEAVY RAINFALL ACROSS THE WARNED AREA. THE PUBLIC REPORTED THAT
1.71 INCHES OF RAIN HAD FALLEN IN ONE HOUR 5 MILE SOUTHEAST OF
WHEATLAND WHICH HAD FLOODED A LOCAL ACCESS ROAD.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE V AT WEAUBLEAU CREEK EAST OF FLEMINGTON...
ROUTE HH AT INGALLS CREEK NEAR AC HIGHWAY IN POLK COUNTY...
ROUTE D AT CRANE CREEK 1 MILE SOUTH OF PRESTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3801 9315 3790 9317 3790 9319 3779 9320
3767 9365 3784 9379 3788 9369 3790 9358
$$854
WGUS73 KSGF 090323
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1023 PM CDT THU JUL 8 2010
MOC039-085-167-185-090700-
/O.CON.KSGF.FF.W.0075.000000T0000Z-100709T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POLK MO-CEDAR MO-HICKORY MO-ST. CLAIR MO-
1023 PM CDT THU JUL 8 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR EAST
CENTRAL CEDAR...NORTHERN POLK...SOUTH CENTRAL ST. CLAIR AND SOUTHERN
HICKORY COUNTIES...
AT 1019 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE AN AREA OF SLOW MOVING STORMS WITH VERY HEAVY RAINFALL
ACROSS THE WARNED AREA. ADDITIONAL RAINFALL AMOUNTS NEAR A INCH CAN
BE EXPECTED AS THE STORMS MOVE SLOWLY TO THE SOUTHEAST.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE V AT WEAUBLEAU CREEK EAST OF FLEMINGTON...
ROUTE HH AT INGALLS CREEK NEAR AC HIGHWAY IN POLK COUNTY...
ROUTE D AT CRANE CREEK 1 MILE SOUTH OF PRESTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3801 9315 3790 9317 3790 9319 3779 9320
3767 9365 3784 9379 3788 9369 3790 9358
$$
HATCH254
WGUS73 KSGF 090539
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1239 AM CDT FRI JUL 9 2010
MOC039-085-167-185-090700-
/O.CON.KSGF.FF.W.0075.000000T0000Z-100709T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POLK MO-CEDAR MO-HICKORY MO-ST. CLAIR MO-
1239 AM CDT FRI JUL 9 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR EAST
CENTRAL CEDAR...NORTHERN POLK...SOUTH CENTRAL ST. CLAIR AND SOUTHERN
HICKORY COUNTIES...
AT 1236 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT RAINFALL HAD DIMINISHED ACROSS THE WARNED AREA. RADAR ESTIMATED
RAINFALL AMOUNTS OF ONE TO OVER THREE INCHES OVER THE WARNED AREA
SINCE THURSDAY EVENING.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL LIKELY CAUSE FLASH FLOODING
OF CREEKS...STREAMS AND LOW WATER CROSSINGS.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE V AT WEAUBLEAU CREEK EAST OF FLEMINGTON...
ROUTE HH AT INGALLS CREEK NEAR AC HIGHWAY IN POLK COUNTY...
ROUTE D AT CRANE CREEK 1 MILE SOUTH OF PRESTON.
LAT...LON 3801 9315 3790 9317 3790 9319 3779 9320
3767 9365 3784 9379 3788 9369 3790 9358
$$
FOSTER889
WGUS73 KSGF 090701
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
201 AM CDT FRI JUL 9 2010
MOC039-085-167-185-090711-
/O.EXP.KSGF.FF.W.0075.000000T0000Z-100709T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POLK MO-CEDAR MO-HICKORY MO-ST. CLAIR MO-
201 AM CDT FRI JUL 9 2010
...THE FLASH FLOOD WARNING HAS EXPIRED FOR EAST CENTRAL CEDAR...
NORTHERN POLK...SOUTH CENTRAL ST. CLAIR AND SOUTHERN HICKORY
COUNTIES...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA WERE BEGINNING TO RECEDE...ENDING THE
FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO
YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3801 9315 3790 9317 3790 9319 3779 9320
3767 9365 3784 9379 3788 9369 3790 9358
$$
GAGANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 6:27 PM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jul 8, 6:27 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
627 PM CDT THU JUL 8 2010
...UPDATE TO FORECAST TRENDS AND AVIATION...
.UPDATE...
/ISSUED 615 PM CDT THU JUL 8 2010/
SHOWERS AND A FEW THUNDERSTORMS CONTINUED ACROSS SOUTHERN MISSOURI
AT LATE AFTERNOON WITH THE ACTIVITY MORE SCATTERED FARTHER NORTH
ACROSS CENTRAL MISSOURI. THE RAINFALL WAS FOCUSED ALONG A WEAK AND
DIFFUSE FRONTAL BOUNDARY THAT STRETCHED FROM NORTHEAST OKLAHOMA
ACROSS THE INTERSTATE 44 CORRIDOR INTO EAST CENTRAL MISSOURI.
PROFILER NETWORK AND RUC MODEL ANALYSIS INDICATED UPPER DIFFLUENCE
ASSOCIATED WITH THE 250 MB JET WHICH WAS LIKELY ENHANCING THE
COVERAGE OF RAINFALL FROM NORTHEAST OKLAHOMA INTO SOUTHERN
MISSOURI.
EXPECT SHOWERS TO REMAIN WIDESPREAD INTO THE EVENING ACROSS
SOUTHERN MISSOURI WITH MORE SCATTERED COVERAGE FARTHER NORTH.
HEAVY RAINFALL AND LOCALIZED FLASH FLOODING WILL REMAIN POSSIBLE
GIVEN THE DEEP SUBTROPICAL MOISTURE PLUME THAT CONTINUES TO STREAM
ACROSS THE REGION. HOWEVER THE LACK OF STRONG SYNOPTIC SCALE
FORCING WILL PRECLUDE WIDESPREAD FLOODING. FORECAST GRIDS HAVE
BEEN UPDATED TO REFLECT RADAR TRENDS.
FOSTER
&&
.SHORT TERM (TODAY THROUGH SATURDAY)...
HEAVY RAINFALL WITH THE CONTINUED POSSIBILITY OF FLASH FLOODING
REMAINS THE PRIMARY CONCERN FOR THE NEAR TERM FORECAST...WITH
IMPROVING CONDITIONS FOR THE WEEKEND.
THE STALLED FRONTAL BOUNDARY CURRENTLY DRAPED ACROSS THE NORTHERN
PORTIONS OF THE CWA WILL CONTINUE TO BE THE FOCUS FOR SHOWERS AND A
FEW THUNDERSTORMS THROUGH THIS EVENING INTO FRIDAY MORNING. A
STEADY STREAM OF TROPICAL AIR WILL CONTINUE TO FLOW INTO THE AREA
AHEAD OF THIS BOUNDARY. PRECIPITABLE WATER VALUES IN EXCESS OF TWO
INCHES...HIGH FREEZING LEVELS...AND NEAR MOIST ADIABATIC LAPSE RATES
CONTINUE TO MARK AN ATMOSPHERE PRIMED FOR EFFICIENT RAINFALL
RATES. HIGH SURFACE DEWPOINTS IN THE MID 70S AND CLOUD COVER
OVERNIGHT WILL ALLOW LITTLE COOLING TONIGHT. LOWS IN THE LOWER TO
MID 70S ARE EXPECTED. AFTERNOON HIGHS TOMORROW WILL STRUGGLE TO
REACH THE MID 80S WITH EXTENSIVE CLOUD COVER AND PRECIPITATION.
TURNING TO THE WEST...A BROAD AREA OF RIDGING CONTINUES TO INTENSIFY
OVER THE FOUR CORNERS REGION WITH A SHORTWAVE TROUGH MOVING EAST OUT
OF COLORADO INTO KANSAS AND NEBRASKA. A SECOND SHORTWAVE TROUGH CAN
BE OBSERVED ON WATER VAPOR IMAGERY MOVING OUT OF SOUTHERN CANADA
INTO THE DAKOTAS. THESE TWO TROUGHS WILL WORK TO PROGRESS THE STALLED
FRONTAL BOUNDARY TO THE SOUTH AND EAST ON FRIDAY. POPS HAVE BEEN
SIGNIFICANTLY REDUCED BEYOND FRIDAY AFTERNOON AS PRECIPITATION WILL MOVE
SOUTH WITH THE FRONTAL BOUNDARY. THE RIDGE TO THE WEST WILL AMPLIFY
AND SUPPORT AN AREA OF HIGH PRESSURE AT THE SURFACE IN THE WAKE OF
THE PASSING SHORTWAVE TROUGHS.
NORTHERLY FLOW ON THE EASTERN PERIPHERY OF THE HIGH WILL BRING AN END
TO PRECIPITATION AND MOVE A DRYER AIRMASS INTO THE REGION FOR THE
WEEKEND. SKIES WILL BE MOSTLY CLEAR WITH AFTERNOON HIGHS WARMING
INTO THE MID 80S ON SATURDAY.
KARDELL
&&
.LONG TERM (SUNDAY THROUGH THURSDAY)...
UPPER LEVEL FLOW WILL BE OUT OF THE WEST TO NORTHWEST WHICH WILL
ALLOW ANOTHER SURFACE BOUNDARY TO MOVE THROUGH THE AREA LATE SUNDAY
INTO MONDAY. HAVE BUMPED UP POPS FOR SUNDAY NIGHT INTO MONDAY AS
THIS BOUNDARY MOVES THROUGH. MAY HAVE SOME LINGERING CONVECTION
ACROSS SOUTHERN MISSOURI INTO TUESDAY/TUESDAY EVENING TIME FRAME AND
WILL KEEP LOW POPS GOING THERE. TEMPS LOOK CLOSE TO NORMAL VALUES
ALTHOUGH HAVE TRIMMED BACK A BIT ON MONDAYS HIGHS WITH THE CLOUD
COVER/RAIN CHANCES INCREASING.
LINDENBERG
&&
.AVIATION...
/ISSUED 615 PM CDT THU JUL 8 2010/
THE VERY MOIST AIR MASS WILL REMAIN IN PLACE ACROSS THE REGION
TONIGHT AS A WEAK FRONT SETTLES SOUTH ACROSS THE OZARKS. SHOWERS
WILL REMAIN WIDESPREAD ESPECIALLY THIS EVENING. INTERMITTENT MVFR
TO LOCALLY IFR CONDITIONS WILL ACCOMPANYING THE SHOWER ACTIVITY.
MORE WIDESPREAD MVFR CEILINGS AND AREAS OF LIGHT FOG MAY DEVELOP
OVERNIGHT INTO FRIDAY MORNING. A GRADUAL IMPROVEMENT IN FLIGHT
CONDITIONS IS EXPECTED FRIDAY AFTERNOON.
FOSTER
&&
.HYDROLOGY...
/ISSUED 615 PM CDT THU JUL 8 2010/
A FLASH FLOOD WATCH REMAINS IN EFFECT TONIGHT AND EARLY FRIDAY
MORNING ACROSS SOUTHEAST KANSAS AND THE MISSOURI OZARKS. ADDITIONAL
RAINFALL AMOUNTS OF ONE QUARTER TO THREE QUARTERS OF AN INCH WILL
BE COMMON TONIGHT WITH LOCALIZED AMOUNTS UP TO TWO INCHES
POSSIBLE. STORM TOTAL RAINFALL AMOUNTS BY FRIDAY MORNING WILL BE
QUITE VARABLE BUT GENERALLY RANGE FROM ONE HALF TO ONE AND A HALF
INCHES WITH LOCALLY HIGHER AMOUNTS UP TO NEAR 3 INCHES. FLASH
FLOODING WILL BE LOCALIZED IN NATURE WHERE TORRENTIAL RAINFALL
RATES OCCUR.
FOSTER
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR MOZ055>058-066>071-
077>083-088>098-101>106.
KS...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR KSZ073-097-101.
&&Hazardous weather outlook, Jul 8, 6:40 PM CDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 640 PM CDT THU JUL 8 2010 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-092345- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 640 PM CDT THU JUL 8 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED. WEATHER HAZARDS EXPECTED... ELEVATED FLOODING RISK. LIMITED LIGHTNING RISK. DISCUSSION... SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE ACROSS THE OUTLOOK AREA TONIGHT AS A FRONT MOVES SLOWLY SOUTHEAST ACROSS THE OZARKS. A VERY MOIST AIR MASS ALONG WITH THE SLOW MOVEMENT OF THE FRONT WILL LEAD TO AN ELEVATED RISK OF FLASH FLOODING. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS INTO FRIDAY MORNING. SEVERE STORMS ARE NOT EXPECTED DUE TO WEAK INSTABILITY AND WIND SHEAR. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO FRIDAY MORNING... BEFORE ENDING FROM THE NORTH DURING THE DAY FRIDAY. AN ELEVATED RISK FOR FLASH FLOODING WILL CONTINUE INTO FRIDAY MORNING ACROSS THE OUTLOOK AREA. FLOODING MAY ALSO DEVELOP ON MAIN STEM RIVERS OVER THE NEXT COUPLE OF DAYS. THUNDERSTORMS WILL AGAIN BE POSSIBLE EARLY NEXT WEEK AS MULTIPLE UPPER LEVEL DISTURBANCES TRACK ACROSS THE REGION. AFTERNOON HEAT INDICES IN THE MIDDLE AND UPPER 90S WILL ALSO BE POSSIBLE EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, Jul 8, 7:10 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
710 PM CDT THU JUL 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM FLASH FLOOD 2 WNW SEYMOUR 37.15N 92.80W
07/08/2010 WEBSTER MO FIRE DEPT/RESCUE
FINLEY FALLS ROAD WEST OF SEYMOUR REPORTED IMPASSABLE DUE
TO WATER FLOWING OVER THE ROADWAY. OTHER ROADS IN SEYMOUR
HAVE MINOR FLOODING AT THIS TIME.
&&
CCROWEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 7:51 PM CDT | Tornado Warning | SGF | Barton, Jasper | 39 min |
| Jul 8, 8:34 PM CDT | Flash Flood Warning | SGF | Laclede, Pulaski | 6 hr |
| Jul 8, 9:32 PM CDT | Flash Flood Warning | SGF | Phelps | 5 hr |
| Jul 8, 10:00 PM CDT | Flash Flood Warning | SGF | Cedar | 4 hr |
Nearby
Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.